# SDR AALA20100602PHX01

- Difficulty date: June 2, 2010
- Submitted: September 13, 2010
- Operation: Air carrier
- Aircraft: N469AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49599
- Aircraft time: 63,284 hours, 33,004 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHX - INFLIGHT TUS-ORD.  CREW REPORTED MULTIPLE PRESSURIZATION FAULTS DURING CLIMBOUT.  EMERGENCY DECLARED DIVERTED PHX LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED BOTH PRESSURIZATION CONTROLLERS AND PRESSURIZATION CONTROL PANEL.  TIGHTENED THREE UNIONS AND B-NUTS ON LEFT AUGMENTATION VALVE THAT WERE LOOSE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
